Advanced Search
Article Contents
Article Contents

Homeomorphisms group of normed vector space: Conjugacy problems and the Koopman operator

Abstract / Introduction Related Papers Cited by
  • This article is concerned with conjugacy problems arising in the homeomorphisms group, Hom($F$), of unbounded subsets $F$ of normed vector spaces $E$. Given two homeomorphisms $f$ and $g$ in Hom($F$), it is shown how the existence of a conjugacy may be related to the existence of a common generalized eigenfunction of the associated Koopman operators. This common eigenfunction serves to build a topology on Hom($F$), where the conjugacy is obtained as limit of a sequence generated by the conjugacy operator, when this limit exists. The main conjugacy theorem is presented in a class of generalized Lipeomorphisms.
    Mathematics Subject Classification: 20E45, 37C15, 39B62, 39B72, 47A75, 47B33, 54A20, 54E15, 54E25, 57S05.


    \begin{equation} \\ \end{equation}
  • [1]

    N. H. Abel, Détermination d'une fonction au moyen d'une équation qui ne contient qu'une seule variable, in "Oeuvres Complètes," 2 (1839), 246-248; "Oeuvres Complètes," 2, Christiania, Oslo, (1881), 36-39.


    C. Aliprantis and K. Border, "Infinite Dimensional Analysis: A Hitchhiker's Guide," Springer-Verlag, New York, 2007.


    R. Arens, Topologies for homeomorphism groups, Amer J. Math., 68 (1946), 593-610.


    V. Baladi, "Positive Transfer Operators and Decay of Correlations," Advanced Series Nonlinear Dynamics, 16, World Scientific Publishing Co., Inc., River Edge, NJ, 2000.doi: 10.1142/9789812813633.


    J. Banaś, A. Hajnosz and S. Wędrychowicz, On existence and asymptotic behavior of solutions of some functional equations, Funkcialaj Ekvacioj, 25 (1982), 257-267.


    A. Banyaga, R. de la Llave and C. E. Wayne, Cohomology equations and commutators of germs of contact diffeomorphisms, Trans. Amer. Math. Society, 312 (1989), 755-778.doi: 10.2307/2001010.


    A. Banyaga, R. de la Llave and C. E. Wayne, Cohomology equations near hyperbolic points and geometric versions of Sternberg linearization theorem, J. Geom. Anal., 6 (1996), 613-649.doi: 10.1007/BF02921624.


    G. Belitskii and Yu. Lyubich, The Abel equation and total solvability of linear functional equations, Studia Mathematica, 127 (1998), 81-97.


    G. Belitskii and Yu. Lyubich, The real-analytic solutions of the Abel functional equation, Studia Mathematica, 134 (1999), 135-141.


    G. Belitskii and V. Tkachenko, Functional equations in real-analytic functions, Studia Mathematica, 143 (2000), 153-174.


    P. S. Bourdon and J. H. Shapiro, Mean growth of Koenigs eigenfunctions, J. Amer. Math. Soc., 10 (1997), 299-325.doi: 10.1090/S0894-0347-97-00224-5.


    J. Caugran and H. J. Schwartz, Spectra of compact composition operators, Proc. Amer. Math. Soc., 51 (1975), 127-130.


    M. Chaperon, "Géométrie Différentielle et Singularités de Systèmes Dynamiques," Astérisque, 138-139, (1986), 440 pp.


    M. D. Chekroun, M. Ghil, J. Roux and F. Varadi, Averaging of time-periodic systems without a small parameter, Disc. and Cont. Dyn. Syst. A, 14 (2006), 753-782.doi: 10.3934/dcds.2006.14.753.


    D. D. Clahane, Spectra of compact composition operators over bounded symmetric domains, Integr. Equ. Oper. Theory, 51 (2005), 41-56.doi: 10.1007/s00020-003-1250-z.


    N. D. Cong, "Topological Dynamics of Random Dynamical Systems," Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1997.


    I. Cornfeld, S. Fomin and Ya. Sinaĭ, "Ergodic Theory," Grundlehren der Mathematischen Wissenschaften, 245, Springer-Verlag, New York, 1982.doi: 10.1007/978-1-4615-6927-5.


    C. C. Cowen and B. D. MacCluer, "Composition Operators on Spaces of Analytic Functions," Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1995.


    R. de la Llave, J. Marko and R. Moriyón, Canonical perturbation theory of Anosov systems and regularity results for the Livšic cohomology equation, Ann. of Math. (2), 123 (1986), 537-611.doi: 10.2307/1971334.


    M. A. Denjoy, Sur l'itération de fonctions analytiques, C. R. Acad. Sci. Paris, 182 (1926), 255-257.


    J. Dieudonné, "Éléments d'Analyse," Tome 1, Gauthiers-Villars, Paris, 1968.


    J. Ding, The point spectrum of Perron-Frobenius and Koopman operators, Proc. Amer. Math. Soc., 126 (1998), 1355-1361.doi: 10.1090/S0002-9939-98-04188-4.


    G. R. Goodson, A survey of recent results in the spectral theory of ergodic dynamical systems, J. Dynam. Control Systems, 5 (1999), 173-226.doi: 10.1023/A:1021726902801.


    R. P. Gosselin, A maximal theorem for subadditive functions, Acta Mathematica, 112 (1964), 163-180.


    M. W. Hirsch, "Differential Topology," Graduate Texts in Mathematics, 33, Springer-Verlag, New York-Heidelberg, 1976.


    M. C. Irwin, "Smooth Dynamical Systems," Reprint of the 1980 original, With a foreword by R. S. MacKay, Advances Series in Nonlinear Dynamics, 17, World Scientific Publishing Co., Inc., River Edge, NJ, 2001.doi: 10.1142/9789812810120.


    G. Julia, Sur une classe d'équations fonctionnelles, Annales Sci. de l'École Norm. Supérieure, Série 3, 40 (1923), 97-150.


    R. R. Kallman, Uniqueness results for homeomorphism groups, Trans. Amer. Math. Soc., 295 (1986), 389-396.doi: 10.2307/2000162.


    A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems," With a supplementary chapter by Anatole Katok and Leonardo Mendoza, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.


    J. L. Kelley, "General Topology," Reprint of the 1955 edition [Van Nostrand, Toronto, Ont.], Graduate Texts in Mathematics, No. 27, Springer-Verlag, New York-Berlin, 1975.


    G. Koenigs, Recherches sur les intégrales de certaines équations fonctionnelles, Annales de l'École Normale Supérieure, 1 (1884), 3-41.


    B. Koopman and J. von Neumann, Dynamical systems of continuous spectra, Proc. Nat. Acad. Sci. USA, 18 (1932), 255-266.


    J. Kotus, M. Krych and Z. Nitecki, Global structural stability of flows on open surfaces, Mem. Amer. Math. Soc., 37 (1982), v+108 pp.


    M. Kuczma, "Functional Equations in a Single Variable," Monografir Mat., 46, Państwowe Wydawnictwo Naukowe, Warsaw, 1968.


    M. Kuczma, B. Choczewski and R. Ger, "Iterative Functional Equations," Encyclopedia of Mathematics and its Applications, 32, Cambridge Univ. Press, Cambridge, 1990.doi: 10.1017/CBO9781139086639.


    A. Lasota and M. C. Mackey, "Chaos, Fractals, and Noise. Stochastic Aspects of Dynamics," Second edition, Applied Mathematical Sciences, 97, Springer-Verlag, New York, 1994.


    A. Livshitz, Homology properties of $Y$-systems, Math. Notes USSR Acad. Sci., 10 (1971), 758-763.


    A. Livshitz, Cohomology of dynamical systems, Math. USSR-Izv, 6 (1972), 1278-1301.


    R. Lozi, Un attracteur étrange (?) du type attracteur de Hénon, J. Phys. (Paris), 39 (1978), 69-70.


    I. Mezić and A. Banaszuk, Comparison of systems with complex behaviour, Physica D, 197 (2004), 101-133.doi: 10.1016/j.physd.2004.06.015.


    M. Misiurewicz, Strange attractors for the Lozi mappings, in "Nonlinear Dynamics" (Internat. Conf., New York, 1979), Ann. New York Acad. Sci., 357, New York Acad. Sci., New York, (1980), 348-358.


    J. Palis, A global perspective for non-conservative dynamics, Ann. Inst. Henri Poincaré Anal. Non Linéaire, 22 (2005), 485-507.doi: 10.1016/j.anihpc.2005.01.001.


    R. A. Rosenbaum, Sub-additive functions, Duke Math. J., 17 (1950), 227-247.


    J. Ren and X. Zhang, Topologies on homeomorphism spaces of certain metric spaces, J. Math. Anal. Appl., 316 (2006), 32-36.doi: 10.1016/j.jmaa.2005.05.019.


    R. Roussarie and J. Roux, "Des Équations Différentielles aux Systèmes Dynamiques," Tomes I et II, EDP Sciences, 2012.


    H. H. Schaefer, "Topological Vector Spaces," Second edition, Graduate Texts in Mathematics, 3, Springer-Verlag, 1999.


    E. Schröder, Ueber unendlich viele Algorithmen zur Auflösung der Gleichungen, Math. Ann., 2 (1870), 317-365.doi: 10.1007/BF01444024.


    E. Seneta, Functional equations and the Galton-Watson process, Advances in Applied Probability, 1 (1969), 1-42.


    J. H. Shapiro, W. Smith and D. A. Stegenga, Geometric models and compactness of composition operators, J. Functional Analysis, 127 (1995), 21-62.doi: 10.1006/jfan.1995.1002.


    J. H. Shapiro, Composition operators and Schröder's functional equation, in "Studies on Composition Operators" (Laramie, WY, 1996), Contemporary Mathematics, 213, Amer. Math. Soc., Providence, RI, (1998), 213-228.doi: 10.1090/conm/213/02861.


    S. Smale, Dynamical systems and the topological conjugacy problem for diffeomorphisms, in "Proceedings of the International Congress of Mathematicians" (ed. V. Stenström) (Stockholm, 1962), Inst. Mittag-Leffler, Djursholm, (1963), 490-496.


    S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.


    J. Walorski, On the continuous smooth solutions of the Schröder equation in normed spaces, Integr. Equ. Oper. Theory, 60 (2008), 597-600.doi: 10.1007/s00020-007-1550-9.


    J.-C. Yoccoz, Théorème de Siegel, nombre de Bruno et polynômes quadratiques, Astérisque, 231 (1995), 3-88.

  • 加载中

Article Metrics

HTML views() PDF downloads(85) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint